Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What can be the reason for dark brownish spotting while on Cu T, Lynoral and Primolut ?

i got aborted on 11 april 2010 DNC.SINCE THEN i missed mine periods ,,it was asherman syndrome ,mine doctor applied copper Tand gave me hormones lynoral ,primoult n.FOR 21 DAYS .LAST DATE OF MINE MEDICINE WAS 3 OCT,,TODAY I RECIEVED SOME DARK BROWNISH SPOTTING OF BLOOD .WAT IS THIS??PLZ HELP ME.
Asked On : Thu, 6 Oct 2011
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob, just after dilivary or abortion amennorhea or missed period is diagnostic symptom of asherman syndrom. in this syndrom adhesions present in uterus, they adhesion are due to fibroids or some other growth in uterus. choice of treatment of it is removal of that adhesions by operative hysteroscopy. now presence of dark n bloody spotting is caused eighter by that syndrom or due to copper T indused infection. so consult n discuss it with your doc n get proper treatment.
Answered: Fri, 7 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor